Couldn't find what you looking for?

TRY OUR SEARCH!


I took one 30 mg yesterday given to me by my doctor and I still feel horrible. Maybe everyone is different, but that one pill made me very ill. I feel very nauseated, very dizzy and headachy, and my eyes aren't focusing normally. I hope this gets out of my system soon because this is a terrible feeling.
Reply

Loading...


I need off of this . I hve only been on it for 9 days, can I just come off?
Reply

Loading...

In reply to (Dr.) BobR, I took a 30 mg. on day one and had diarrhea and weakness that evening. After 4 days I also had drowsiness, yawning, headache, trouble sleeping, hot & cold feelings, loss of appetite, nausea, stomach ache, blurred vision. Still after stop taking the drug for two days, I still have flu like symptoms, slight headache, very tired feeling, and blurred vision, and I feel "stoned".

Reply

Loading...

Has anyone had the strange experience of taking it at night (Because of the drowsy effect) as a sleep aid and then the next night, the dose from the night before, knocking you out again after being awake for a so many hours?

Reply

Loading...

Well done you! I took one 30 mg on Monday night After my GP told me I was extremely depressed. After I took 1 tablet I became so ill I nearly passed out. My husband was so worried he he never left my side all night & that 12 hours was like been in a horror movie, between the noise in my head, vomiting and constant weakness it made the anxiety 1000 times worse than I ever had before. I plan never to take any type of drug again. I was ok Tuesday but a bit oozy on Monday till tea time and then I had went for a jog, feel grand today with no medication. Jogging is great way to help anxiety & exercise. This stuff is poison and should be banned. Toxic pill. One tiny pill is so lethal it could kill you from the symptoms it nearly ended me up in ER. Not to mention what it does to your liver. Evil pharmacy companies making billions out of poison drugs!
Reply

Loading...

I've had a similar experience.  I took CymbaltaWednesday and it made me terribly sick.  It was a lot worse than other anti-depressants I've tried.  I get a bad case of nausea.  I'm still not feeling good today, Friday.  My symptons started with uncontrollable hand shaking, cotton mouth, and headache.  It gradually went into severe nausea to where I had to keep laying down.  The scary part was the rage I was feeling.  I was angry as hell for no reason.  Thursday felt strong nausea and irritable.  Nausea comes and goes today with an axious irritabilty.

That's it for me with antidepressants.  I was tore up in an industrial accident.  Had major back surgery and facing more to replace my shoulders.  In a lot of pain and my lifelong occupation gone.  I'm supposed to be all laughs and giggles?  Washington State does everything in it's power to stop you from getting pain meds esp. if you're on a work accident claim.  Instead they say the pain from shreaded ligaments and blown back discs are your imagination and you're a mental case or faking it.  Go flip burgers boy and stop victimizing the company that made an unsafe workplace with OSHA violations 

Reply

Loading...


You sir, clearly never took Cymbalta. It goes strait to your brain I can feel the effects within minutes of taking the pill. Increased heart beat being the first thing. If it takes you 2 weeks or a month to start to see the effects. Cymbalta works well on persons like you. ;)
Good day.
Reply

Loading...

I have been trying out different meds for severe panic disorder and my doctor prescribed me Cymbalta. I took x1 30mg capsule and had super bad nausea just after 4 hours of taking it. I ended up vomiting and going back to sleep. The morning when I woke up, I felt as if my throat was closing up on me. It was difficult to breathe and almost impossible for me to swallow. I took Benadryl and felt very tired. Now its been about 20 hours since taking it and I feel very "out of it" and have some pretty weird head pressure. I also feel as if my muscles are very tight, but that could just be because of my anxiety. I hope these feelings go away soon... If anyone else has taken this please let me know how long the side effects lasted for. Thank you
Reply

Loading...

I just took my first cymbalta pill about an hour ago. Honestly after reading the side effects i tried to make myself throw them up just becuz im nervous now. I havent felt serious side effects yet but it is still early. I don't plan on taking any more, i have slight anxiety but i don't respect doctors writing things off when patients like us just need a little help. I hope my night does not end with headaches and sickness but they can kiss my ass if they think im trying anymore drugs they prescribe. I was just fine smoking my weed for anxiety, something that is natural and grows from the earth. I have to see her tomm so good or bad she will have to accept me back on my marijuana, which she told me she would send me to rehab if i kept smoking, but these meds harm us much more and i personally think they need doctors rehab for prescribing anything to us just becuz we complain. Well i pray to god this hurry and leave my system. Im so nervous for what is to come, but i will not try anymore depression, anxiety, or back pain meds, i will stay up as long as i can and drink lots of water. I hope i puke to get this mess out of me to have less side effects. The bottle will go to the trash tomm.
Reply

Loading...

Dealing with an adjustment disorder from an emotional time, so had some up and downs with mood. Talked with doctor, she recommended lexapro, which worked fine in the past. Simply wanted something suttle, the lowest dosage for short term to balance my brain back to normal. Someone had told me to try cymbalta, don't know why, so she agreed and gave the 30mg dose. Literally took one pill, noticed a sleepy side effect, then could not tell if inability to focus was a mood or maybe the pill. Made a mistake and took a few lemon balm supplements with it at night, which is for relaxation. Had insomnia most of night but was able to fall asleep but when i woke 2 hours later, excrutiating wierd feeling in my head, caused confusion and was shaking, not understanding what was happening. Thought I was going to have to go to the hospital. This scared me and never taking this again.
Reply

Loading...

I was also only on this drug for 5 days and I had to stop it. I was only taking 20mg but was getting extreme anxiety and throat tightening as well as dizziness. This is my second day being off of it. Yesterday I had a fever and painful urination but felt better otherwise. Today I feel pretty terrible, getting the chest and throat tightness as well as anxiety and dizziness. I havent been able to leave my bed all day. Im starting to get really freaked out. I cant believe I have withdrawal symptoms this sever after being on it for less then a week.
Reply

Loading...

I am freaking out. 4 days on 30mg and have to call it quits. This is too hard on my body to handle. The list of symptoms. I have been told its ok to stop now with this, so cold turkey as it should not be in my system properly. Guess it takes a few weeks. Worried about the side effects to come.
Reply

Loading...

Nott rue - I have taken one does and had the exact same side effects plus extreme riging in my ears - this sh*t is posion!
Reply

Loading...

I was probing the net for info on the side effects of Cymbalta when I read the following woman's experience with the drug. I was amazed since only after one 30 mg dose of Cymbalta I had the same side effects along with chills as if my body had been dipped in ice water. The morning after taking it i felt like a zombie. I was prescribed Cymbalta for my lower back pain and overall joint stiffness. Although my MRI's show Osteoarthritis and degenerative disc and joint disease a so called "Specialist" thinks I might have Fibromyalgia. I too will not take another one of these poisonous pills that reek havoc on your body.
Reply

Loading...

I am yet another one of the single dose Cymbalta victims. The first night after taking cymbalta for my fibromyalgia, I was huddled on the couch shaking, sweating, heart palpitations, anxiety attacks one after another, shortness of breath and the most disconcerting was losing control of my muscles in my eyes. My eyes crossed uncontrollably and I could not see properly until the next day. If I had been on the road with my son, i could have killed us both on Cymbalta. I still have some lasting effects on my eyes, mainly trouble focusing and I need to blink a whole bunch to see sometimes. My pain level since being on the drug is doubled even with my old opiate pain med. I will never take another antidepressant "pain" med. I was never so sick from a drug in my whole life.
Reply

Loading...